The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 11, Issue 2, 1995
Metadata
 

A remark on gradients of harmonic functions
Wensheng Wang
pp. 227–245
Abstract | Full-Text PDF (243 KB) | Metadata

Uniqueness of positive solutions of nonlinear second order systems
Robert Dalmasso
pp. 247–267
Abstract | Full-Text PDF (242 KB) | Metadata

$L^p$ multipliers and their $H^1$-$L^1$ estimates on the Heisenberg group
Chincheng Lin
pp. 269–308
Abstract | Full-Text PDF (350 KB) | Metadata

La "version ondelettes" du théorème du Jacobien
Sylvia Dobyinsky
pp. 309–333
Abstract | Full-Text PDF (289 KB) | Metadata

Localisation fréquentielle des paquets d'ondelettes
Éric Séré
pp. 334–354
Abstract | Full-Text PDF (259 KB) | Metadata

On the singularities of the inverse to a meromorphic function of finite order
Walter Bergweiler and Alexandre Eremenko
pp. 355–373
Abstract | Full-Text PDF (269 KB) | Metadata

Multipliers of de Branges-Rovnyak spaces in $H^2$
Fernando Daniel Suárez
pp. 375–415
Abstract | Full-Text PDF (393 KB) | Metadata

On the Sphere Problem
Fernando Chamizo and Henryk Iwaniec
pp. 417–429
Abstract | Full-Text PDF (231 KB) | Metadata

Comportement asymptotique dans l'algorithme de transformée en ondelettes. Lien avec la régularité de l'ondelette
Loïc Hervé
pp. 431–451
Abstract | Full-Text PDF (1272 KB) | Metadata

Analytic continuation of Dirichlet series
J. Milne Anderson, Dmitry Khavinson and Harold S. Shapiro
pp. 453–476
Abstract | Full-Text PDF (286 KB) | Metadata